I have been taking Lisinopril for 1 month, but now have strong palpitations ,Are the palpitations i now experience down to Lisinopril?
3 Nov 2011
Yes, lisinopril in known to cause palpitations in approximately 1% of patients.
Please see link below under cardiovascular side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have only been on 20mg Lisinopril for 2 weeks. PB is bouncing between 196/63 and 188/77. How long will it take to drop 20 points or more? Age is 67 ...
1 answer • 2 Sep 2011
I do have scoliosis of the spine but it seems to have given me more of a problem after starting lisinopril. Dont know if the aging process is the ...
1 answer • 3 Oct 2012
These palpitations have not been painful, but have been on and off for the past 48 hours. I am 15 years old and in apparent good health.
1 answer • 31 Jan 2014
I take 0.1 mg 2x daily of clonidine and 20mg lisinopril once daily. (for 3 months now. Bp was still?
... 158/114 yesterday.. While researching,I found the reason formy now constant cough is due to the lisinopril.My question-will the cough eventually ...
1 answer • 23 Feb 2014